Alert archive / Vermont / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 39, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 30, 2013, 7:36 PM EDT for 5 counties in Vermont. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2013, 7:36 PM EDT (23:36 UTC)
- Expired
- Jun 30, 2013, 8:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Addison County, VT, Orange County, VT, Rutland County, VT, Washington County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 69 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
053 WUUS51 KBTV 302336 SVRBTV VTC001-017-021-023-027-010015- /O.NEW.KBTV.SV.W.0039.130630T2336Z-130701T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 736 PM EDT SUN JUN 30 2013 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN WINDSOR COUNTY IN SOUTHERN VERMONT... SOUTHWESTERN ORANGE COUNTY IN CENTRAL VERMONT... SOUTHWESTERN WASHINGTON COUNTY IN CENTRAL VERMONT... SOUTHEASTERN ADDISON COUNTY IN CENTRAL VERMONT... NORTHEASTERN RUTLAND COUNTY IN SOUTHERN VERMONT... * UNTIL 815 PM EDT. * AT 730 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR BRANDON... MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... RIPTON...PITTSFIELD...ROCHESTER...HANCOCK...GRANVILLE... THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAINFALL. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. && LAT...LON 4420 7274 4383 7233 4365 7306 4382 7324 TIME...MOT...LOC 2336Z 228DEG 18KT 4382 7306 $$ HANSON
2 follow-up statements
500 WWUS51 KBTV 010000 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 800 PM EDT SUN JUN 30 2013 VTC001-017-021-023-027-010015- /O.CON.KBTV.SV.W.0039.000000T0000Z-130701T0015Z/ WINDSOR VT-ORANGE VT-WASHINGTON VT-ADDISON VT-RUTLAND VT- 800 PM EDT SUN JUN 30 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTHEASTERN RUTLAND...SOUTHEASTERN ADDISON...SOUTHWESTERN WASHINGTON...SOUTHWESTERN ORANGE AND NORTHERN WINDSOR COUNTIES... AT 759 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR ROBINSON... MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... ROCHESTER...GAYSVILLE...HANCOCK...GRANVILLE... THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4369 7298 4389 7315 4420 7274 4383 7233 TIME...MOT...LOC 0000Z 228DEG 18KT 4390 7294 $$ HANSON
848 WWUS51 KBTV 010013 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 813 PM EDT SUN JUN 30 2013 VTC001-017-021-023-027-010023- /O.EXP.KBTV.SV.W.0039.000000T0000Z-130701T0015Z/ WINDSOR VT-ORANGE VT-WASHINGTON VT-ADDISON VT-RUTLAND VT- 813 PM EDT SUN JUN 30 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUTLAND... SOUTHEASTERN ADDISON...SOUTHWESTERN WASHINGTON...SOUTHWESTERN ORANGE AND NORTHERN WINDSOR COUNTIES WILL EXPIRE AT 815 PM EDT... THE STORM HAS WEAKENED...THEREFORE THE NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING TO EXPIRE. HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WINDS...HEAVY DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE. IF YOU HEAR THUNDER...LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. STAY IN SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. LAT...LON 4369 7298 4389 7315 4420 7274 4383 7233 TIME...MOT...LOC 0013Z 228DEG 18KT 4394 7287 $$ HANSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:55 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 30, 4:55 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 455 PM EDT SUN JUN 30 2013 .SYNOPSIS... LITTLE CHANGE EXPECTED IN OVERALL WEATHER PATTERN THROUGH THE MIDDLE OF THIS UPCOMING WEEK. THERE IS A THREAT OF DAILY SHOWERS AND THUNDERSTORMS...WITH LOCALIZED HEAVY RAINFALL POSSIBLE. THE GREATEST THREAT FOR ADDITIONAL FLOODING WILL BE TUESDAY OF THIS UPCOMING WEEK. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE TIME PERIOD...WITH SLIGHTLY DRIER AIR ARRIVING BY LATE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... AS OF 453 PM EDT SUNDAY...CONTINUE CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. SEEING SOME SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE SOUTHERN ADIRONDACKS AND SOUTHERN VERMONT. SOME OF THESE MAY DRIFT FURTHER NORTH DURING THE EVENING WITH SOME ISOLATED HEAVY RAINFALL. THE GOOD NEWS IS THAT THEY ARE OCCURRING SOUTH OF YESTERDAY'S HEAVY RAIN. TONIGHT...AREAL COVERAGE/INTENSITY OF SHOWERS/STORMS WILL DECREASE BY MIDNIGHT WITH DECREASE IN DIURNAL HEATING. AREAS OF FOG DEVELOPING OVERNIGHT ESPECIALLY WHERE IT RAINS AND OR SKIES ARE PARTLY CLOUDY. TEMPS MAINLY IN UPPER 50S COOLER MT VALLEYS TO MID 60S IN THE VALLEYS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... AS OF 453 PM EDT SUNDAY...THE THREAT FOR SHOWERS/STORMS CONTINUES MONDAY THROUGH TUESDAY AS DEEP TROPICAL FLOW OF MOISTURE CONTINUES UP THE EAST COAST. RIGHT NOW CONFIDENCE OF ANY WIDESPREAD FLOOD OR FLASH FLOODING IS LOW BUT ISOLATED OCCURRENCES ARE POSSIBLE SO HOLDING OFF ON THAT FOR NOW. ON MONDAY OUR AREA IS SQUEEZED BETWEEN A BERMUDA HIGH OFF THE ATLANTIC COAST AND COOLER DRIER HIGH PRESSURE MOVING ACROSS EASTERN CANADA WITH A BOUNDARY IN BETWEEN. THE EXACT LOCATION A BIT DIFFICULT TO DETERMINE BUT IT APPEARS TO MAINLY ACROSS OUR EXTREME SOUTHERN ZONES MONDAY THEN WASHES OUT OR MOVES SLOWLY NORTH ON TUESDAY. THE FLOW ALOFT FEATURES A ANOMALOUSLY DEEP FULL LATITUDE TROUGH EXTENDING FROM THE GREAT LAKES TO THE GULF OF MEXICO WITH A SOUTH SOUTHWEST FLOW UP THE EAST COAST. HOWEVER RISING HEIGHTS AND LARGE SCALE RIDGE AXIS REMAINS LOCKED IN OVER NEW ENGLAND. WE ARE IN THE RIGHT ENTRANCE REGION OF A 250MB JET OF 100 KNOTS WILL BE LOCATED ACRS SOUTHERN CANADA. HOWEVER THE NORTHERLY AGEOSTROPHIC FLOW IS WHAT MIGHT PUSH THE BOUNDARY FURTHER SOUTH AT LEAST THROUGH MONDAY MORNING THEN THE AREA IS IN THE DIVERGENCE ALOFT ESPECIALLY LATER MONDAY INTO TUESDAY. PRECIPITABLE WATER VALUES INCREASE UP TO 1.75-2.00" MONDAY EVENING THROUGH TUESDAY ESPECIALLY SOUTHERN ZONES WITH CAPE BETWEEN 800-1200 J/KG SO CONTINUE THREAT OF SHOWERS AND THUNDER. RIGHT NOW THINKING IS THAT NORTHERN AREAS HAVE A LOWER THREAT OF PRECIPITATION OVER THE NEXT TWO DAYS WHILE AREAS TO THE SOUTH HAVE THE HIGHEST THREAT ESPECIALLY LATER MONDAY AND TUESDAY. MAX TEMPERATURES ABOUT WHERE THEY HAVE BEEN WITH HIGHS IN THE MID 70S MOUNTAINS TO LOWER 80S VALLEYS AND LOWS MAINLY IN THE 60S. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 237 PM EDT SUNDAY...MORE OF THE SAME WEATHER PATTERN CONTINUES ACROSS THE NORTH COUNTRY THROUGH THE END OF THE WORK WEEK WITH THE FORECAST AREA SQUEEZED IN BETWEEN A STRONG BERMUDA HIGH OFF THE ATLANTIC COAST...AND AN UPPER TROUGH OVER THE CENTRAL CONUS. A DEEP/MOIST SOUTH/SOUTHWESTERLY FLOW CONTINUES ACROSS THE AREA ALONG WITH THE REMNANTS OF A SURFACE AND MID LEVEL THERMAL BOUNDARY WHICH WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT EACH DAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. WITH PRECIPITABLE WATER VALUES REMAINING VERY HIGH (NEAR 2 INCHES)...THE THREAT FOR LOCALLY HEAVY DOWNPOURS AND POTENTIAL HYDRO CONCERNS WILL CONTINUE AS WELL. BY THE WEEKEND...PATTERN SHIFTS SLIGHTLY AS AFOREMENTIONED BERMUDA HIGH SHIFTS WESTWARD OVER THE EASTERN SEABOARD...AND THE TROUGH OVER THE CENTRAL CONUS FLATTENS INTO MORE WESTERLY FLOW ALOFT. ALMOST CERTAIN THERE WILL BE SOME SORT OF SHORTWAVE ENERGY TRACKING THROUGH THE FLOW ALOFT ALONG THE INTL BORDER WHICH WILL ENHANCE THE POTENTIAL FOR MORE CONVECTIVE DEVELOPMENT...BUT HARD TO TIME SUCH FEATURES THIS FAR OUT SO WILL JUST CARRY SOME SLIGHT CHANCE POPS FOR THE UPCOMING WEEKEND HOPING FOR A MORE OPTIMISTIC FORECAST. TEMPS THROUGH THE PERIOD VERY SEASONAL WITH HIGHS GENERALLY IN THE MID 70S TO MID 80S...AND LOWS IN THE 60S. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THROUGH 18Z MONDAY...VFR CONDITIONS THIS AFTERNOON WITH BEST CHANCE FOR ANY SHOWERS BETWEEN 20Z AND 00Z. THIS WOULD RESULT IN PERIODS OF MVFR CEILINGS AND VISIBILITIES. AFTER 00Z...GENERALLY LOOKING AT VFR/MVFR CEILINGS FOR THE RES OF THE PERIOD AT MOST LOCATIONS. SOME FOG IS EXPECTED TO DEVELOP AFTER 06Z AND THUS LOOKING AT VISIBILITIES GENERALLY IN THE MVFR TO VFR RANGE THROUGH 12Z...BUT KSLK AND KMPV LOOKING AT PERIODS OF IFR CONDITIONS. WINDS WILL GENERALLY BE UNDER 10 KNOTS THROUGH THE PERIOD. OUTLOOK 18Z MONDAY THROUGH FRIDAY...MAINLY VFR ALTHOUGH BRIEF REDUCTION TO MVFR/IFR POSSIBLE IN ANY SCATTERED SHOWERS OR THUNDERSTORMS. MAY SEE MVFR/IFR IN SOME FOG/BR DURING THE OVERNIGHT HOURS...ESPECIALLY IN THOSE PLACES THAT SEE RAIN. && .HYDROLOGY... AS OF 453 AM EDT SUNDAY...SCATTERED SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. THE HIGHEST CONCENTRATION OF PRECIPITATION WILL BE ACROSS THE EASTERN ADIRONDACKS INTO PARTS OF CENTRAL AND SOUTHERN VT. WHILE NOT WIDESPREAD FLOODING IS ANTICIPATED...SOME ISOLATED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY GIVEN THE SATURATED SOIL CONDITIONS. THE THREAT FOR ADDITIONAL FLOODING WITH POSSIBLE FLASH FLOODING WILL INCREASE AGAIN MONDAY INTO TUESDAY OF THIS UPCOMING WEEK. THE EXPECTED AVAILABLE MOISTURE IN THE ATMOSPHERE WILL INCREASE TO MUCH ABOVE NORMAL LEVELS. THE COMBINATION OF DEEP MOISTURE... SFC INSTABILITY...AND A BOUNDARY NEARBY WL HELP IN THE DEVELOPMENT OF DAILY ROUNDS OF SHOWERS/STORMS. GIVEN THE RECENT RAINS AND ALREADY SATURATED SOILS...VERY LITTLE ADDITIONAL RAINFALL IS NEEDED TO CAUSE PROBLEMS. RAPID RISES ON LOCAL WATERWAYS CAN BE EXPECTED IN AND AROUND ANY THUNDERSTORM ACTIVITY...ESPECIALLY ON TUESDAY WHEN CONVECTION IS EXPECTED TO BE WIDESPREAD. IF CURRENT TRENDS CONTINUE...A FLASH FLOOD WATCH MAYBE NEEDED FOR TUESDAY. && .CLIMATE... BTV NEEDS 0.37" OF RAIN THROUGH MIDNIGHT TONIGHT TO BREAK THE ALL-TIME JUNE PRECIPITATION RECORD OF 9.92. THE 18.30" MAY-JUN TOTAL IS THE HIGHEST ON RECORD BESTING THE 13.87" IN 2006. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...SISSON NEAR TERM...SISSON SHORT TERM...SISSON LONG TERM...LAHIFF AVIATION...EVENSON/RJS HYDROLOGY... CLIMATE...
Hazardous weather outlook, Jun 30, 4:45 AM EDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 445 AM EDT SUN JUN 30 2013 NYZ026>031-034-035-087-VTZ001>012-016>019-010845- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 445 AM EDT SUN JUN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY ACROSS THE NORTH COUNTRY. THE HIGHEST CONCENTRATION OF SHOWERS AND STORMS WILL BE FROM THE EASTERN ADIRONDACKS INTO PARTS OF CENTRAL AND SOUTHERN VERMONT...ALONG WITH THE GREATEST THREAT FOR HEAVY RAINFALL. ONCE AGAIN...ISOLATED FLASH FLOODING AND POOR URBAN DRAINAGE FLOODING WILL BE POSSIBLE...ALONG WITH PONDING OF WATER IN LOW LYING AREAS...GIVEN THE SATURATED SOIL CONDITIONS. THE AREAL COVERAGE AND INTENSITY OF PRECIPITATION WILL DECREASE AROUND SUNSET THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE DAILY CHANCES OF SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MONDAY THROUGH MOST OF THIS UPCOMING WEEK. THE COMBINATION OF SATURATED SOILS AND ADDITIONAL LOCALIZED HEAVY RAINFALL WILL CONTINUE THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY AS THE AMOUNT OF AVAILABLE MOISTURE IN THE ATMOSPHERE INCREASES BY EARLY THIS UPCOMING WEEK. IF CURRENT TRENDS CONTINUE...A FLASH FLOOD WATCH MAYBE NEEDED FOR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 4:07 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
407 PM EDT SUN JUN 30 2013
VTZ012-302100-
WINDSOR VT-
407 PM EDT SUN JUN 30 2013
...A STRONG THUNDERSTORM WILL MOVE THROUGH SOUTH CENTRAL WINDSOR
COUNTY...
AT 400 PM EDT...A STRONG THUNDERSTORM WAS NEAR WEATHERSFIELD BOW...
MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR
DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EXIT 7 I91...
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4324 7253 4342 7252 4343 7239 4337 7241
4336 7238 4334 7240 4330 7239 4327 7241
4325 7243 4324 7243
LAHIFFSpecial weather statement, Jun 30, 7:09 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
709 PM EDT SUN JUN 30 2013
VTZ010-010000-
ORANGE VT-
709 PM EDT SUN JUN 30 2013
...A STRONG THUNDERSTORM WILL MOVE THROUGH EASTERN ORANGE COUNTY...
AT 706 PM EDT...A STRONG THUNDERSTORM WAS NEAR VERSHIRE...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
CORINTH...BRADFORD CENTER...EAST CORINTH...BRADFORD...WEST NEWBURY...
SOUTH NEWBURY...EXIT 17 I91...NEWBURY...WELLS RIVER...
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4402 7207 4400 7210 4396 7209 4392 7211
4381 7229 4394 7247 4419 7218 4416 7204
4413 7203 4411 7205 4409 7202
NFSpecial weather statement, Jun 30, 7:18 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
718 PM EDT SUN JUN 30 2013
NYZ034-035-VTZ009-011-012-018-019-010015-
EASTERN ADDISON VT-EASTERN ESSEX NY-EASTERN RUTLAND VT-
WESTERN ADDISON VT-WESTERN ESSEX NY-WESTERN RUTLAND VT-WINDSOR VT-
718 PM EDT SUN JUN 30 2013
...CLUSTER OF STRONG THUNDERSTORMS MOVING THROUGH NORTHERN
RUTLAND...NORTHWESTERN WINDSOR...SOUTHEASTERN ESSEX AND SOUTHERN
ADDISON COUNTIES...
AT 712 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS WITH VERY HEAVY RAIN FROM CORNWALL TO NEAR
HUBBARDTON...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR
DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
BRANDON...HOLDEN...FOREST DALE...GOSHEN...BRANBURY STATE PARK...
SALISBURY...EAST MIDDLEBURY...MIDDLEBURY...BREAD LOAF...RIPTON...
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4369 7341 4372 7338 4379 7336 4380 7338
4376 7384 4402 7364 4411 7300 4366 7288
NFThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:25 PM EDT | Special Weather Statement | BTV | Chittenden, Lamoille | 95 min |
| Jun 30, 7:09 PM EDT | Special Weather Statement | BTV | Orange | 51 min |
| Jun 30, 7:18 PM EDT | Special Weather Statement | BTV | Addison | 57 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.